# SDR CALA2010082500400

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 61,836 hours, 16,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER T-CHORD AT STA 1641 & BL 0 HAS HEAVY CORROSION MARKED.  COMPLETED FLOORBEAM UPPER CHORD REPAIR REF SRM 53-00-51 REPAIR 3.
